CSpace
线性互补问题的阻尼牛顿法的有限终止性
孙德锋; 赵云彬; 韩继业
1998
Source Publication应用数学学报
ISSN0254-3079
Volume021Issue:001Pages:148
Abstract在(2)中,Harker和Pang提出了如下一个公开问题,对于线性互补问题的阻尼牛顿算法,当它收敛时,算法是否能在有限步内终止?本文对此问题给出一个肯定回答,而且进一步给出一个新的求解一般线性互补问题的有限终止算法,这个算法避免了阻尼牛顿算法可能不收敛的情形。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38576
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙德锋,赵云彬,韩继业. 线性互补问题的阻尼牛顿法的有限终止性[J]. 应用数学学报,1998,021(001):148.
APA 孙德锋,赵云彬,&韩继业.(1998).线性互补问题的阻尼牛顿法的有限终止性.应用数学学报,021(001),148.
MLA 孙德锋,et al."线性互补问题的阻尼牛顿法的有限终止性".应用数学学报 021.001(1998):148.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙德锋]'s Articles
[赵云彬]'s Articles
[韩继业]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙德锋]'s Articles
[赵云彬]'s Articles
[韩继业]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙德锋]'s Articles
[赵云彬]'s Articles
[韩继业]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.